The mechanics of inelastic buckling using a Shanley-like model

Huang, S-S., Burgess, I., Huang, Z. et al. (1 more author) (2011) The mechanics of inelastic buckling using a Shanley-like model. Proceedings of the Institution of Civil Engineers: Engineering and Computational Mechanics, 164 (2). 103 - 119. ISSN 1755-0777

Abstract

Metadata

Authors/Creators:
  • Huang, S-S.
  • Burgess, I.
  • Huang, Z.
  • Plank, R.
Copyright, Publisher and Additional Information: © 2011 ICE. This is an author produced version of a paper subsequently published in Proceedings of the ICE - Engineering and Computational Mechanics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: June 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
Depositing User: Professor Ian Burgess
Date Deposited: 04 Jul 2014 09:48
Last Modified: 24 Mar 2018 01:51
Published Version: http://dx.doi.org/10.1680/eacm.2011.164.2.103
Status: Published
Refereed: Yes
Identification Number: https://doi.org/10.1680/eacm.2011.164.2.103

Share / Export

Statistics